Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Some commentary on Atle Selberg's mathematics

Authors: D. Hejhal and P. Sarnak
Journal: Bull. Amer. Math. Soc. 45 (2008), 485-487
MSC (2000): Primary 01A60, 01A65
Published electronically: July 3, 2008
MathSciNet review: 2434344
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [S] A. Selberg, Collected Papers, vols. 1 and 2, Springer-Verlag, 1989 and 1991.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 01A60, 01A65

Retrieve articles in all journals with MSC (2000): 01A60, 01A65

Additional Information

D. Hejhal
Affiliation: School of Mathematics, University of Minnesota, Minneapolis, Minnesota 55455, and Department of Mathematics, Uppsala University, S-75106 Uppsala, Sweden

P. Sarnak
Affiliation: School of Mathematics, Institute for Advanced Study, Princeton, New Jersey 08540, and Department of Mathematics, Princeton University, Princeton, New Jersey 08544

PII: S 0273-0979(08)01230-5
Received by editor(s): June 27, 2008
Published electronically: July 3, 2008
Article copyright: © Copyright 2008 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia